# SDR QXEA2012082900963

- Difficulty date: August 29, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON LT WING SKIN FUEL ACCESS PANEL LANDING, MATING SURFACE FOR PANEL 522BT.  REMOVED CHAFE DAMAGE IAW RD 8/4-57-441.  MIN REMAINING THICKNESS NOTED .186", CONFIRMED CRACK FREE AREA REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  LANDING FOUND IN LIMITS IAW RD 8/4-57-441.  AFFECTED AREA IS IN LIMITS IAW SRM 57-10-35-02-05.  ALODINED IAW RD 8/4-57-441.  PRIMED IAW SRM 51-25-40-02-01.
